Alert archive / Arkansas / Tornado Warnings in 2010
Tornado Warning 2, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Mar 10, 2010, 11:59 PM CST for 4 counties in Arkansas. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2010, 11:59 PM CST (05:59 UTC)
- Expired
- Mar 11, 2010, 12:15 AM CST
- In force
- 16 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crittenden County, AR, Cross County, AR, Mississippi County, AR, Poinsett County, AR
The radar
The Memphis radar (KNQA), 48 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 7:48 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 6.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1389 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
031 WFUS54 KMEG 110559 TORMEG ARC035-037-093-111-110630- /O.NEW.KMEG.TO.W.0002.100311T0559Z-100311T0630Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 1159 PM CST WED MAR 10 2010 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS... NORTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS... * UNTIL 1230 AM CST * AT 1159 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR PARKIN...MOVING NORTHEAST AT 60 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BASSETT... EARLE...GILMORE...JOINER...LEPANTO...MARKED TREE...PARKIN AND TYRONZA. PRECAUTIONARY/PREPAREDNESS ACTIONS... .THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3566 9034 3553 9011 3520 9050 3530 9063 TIME...MOT...LOC 0559Z 215DEG 52KT 3530 9049 $$
2 follow-up statements
440 WWUS54 KMEG 110608 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1208 AM CST THU MAR 11 2010 ARC037-110617- /O.CAN.KMEG.TO.W.0002.000000T0000Z-100311T0630Z/ CROSS AR- 1208 AM CST THU MAR 11 2010 ...THE TORNADO WARNING FOR NORTHEASTERN CROSS COUNTY IS CANCELLED... AT 1207 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING IS CANCELLED. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3566 9034 3553 9011 3533 9040 3539 9049 TIME...MOT...LOC 0607Z 215DEG 52KT 3539 9041 $$ ARC035-093-111-110630- /O.CON.KMEG.TO.W.0002.000000T0000Z-100311T0630Z/ MISSISSIPPI AR-CRITTENDEN AR-POINSETT AR- 1208 AM CST THU MAR 11 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CST FOR SOUTHEASTERN POINSETT...NORTHWESTERN CRITTENDEN AND SOUTHWESTERN MISSISSIPPI COUNTIES... AT 1206 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR GALILEE...OR 8 MILES NORTH OF EARLE...MOVING NORTHEAST AT 60 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BASSETT... BIRDSONG...DYESS...JOINER...LEPANTO...TYRONZA...WHITTON... DENWOOD...DIMPLE...CHELFORD...MC CLENDONS CORNER...WARDELL... BARDSTOWN AND CREAMERY PACKAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3566 9034 3553 9011 3533 9040 3539 9049 TIME...MOT...LOC 0607Z 215DEG 52KT 3539 9041 $$ BORGHOFF
209 WWUS54 KMEG 110615 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1215 AM CST THU MAR 11 2010 ARC035-093-111-110625- /O.CAN.KMEG.TO.W.0002.000000T0000Z-100311T0630Z/ MISSISSIPPI AR-CRITTENDEN AR-POINSETT AR- 1215 AM CST THU MAR 11 2010 ...THE TORNADO WARNING FOR SOUTHEASTERN POINSETT...NORTHWESTERN CRITTENDEN AND SOUTHWESTERN MISSISSIPPI COUNTIES IS CANCELLED... AT 1215 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING IS CANCELLED. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA. LAT...LON 3566 9034 3553 9011 3533 9040 3539 9049 TIME...MOT...LOC 0615Z 215DEG 52KT 3548 9033 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 10, 11:32 PM CST, 27 minutes earlier.
Area forecast discussion, Mar 10, 11:32 PM CST, 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1132 PM CST WED MAR 10 2010 .UPDATE... UPDATED FOR AVIATION. && .PREV DISCUSSION... /ISSUED 900 PM CST WED MAR 10 2010/ UPDATE... SEVERE THREAT CONTINUES FOR THE MIDSOUTH TONIGHT. KLZK RADAR SHOWED A SQUALL LINE BEGINNING TO TAKE SHAPE OVER THE WESTERN THIRD OF ARKANSAS...AS THE SURFACE COLD FRONT MOVES IN FROM THE WEST. THIS SQUALL LINE WILL EVENTUALLY OVERTAKE THE DISCRETE CONVECTION AS IT ARRIVES TO NEAR THE MS RIVER SHORTLY AFTER MIDNIGHT. IN THE INTERIM... IT APPEARS AN INCREASE IN COVERAGE IN DISCRETE CELLS HAS OCCUR ED IN ADVANCE OF THE SURFACE COLD FRONT. A FEW OF THESE DISCRETE CELLS WILL HOLD TORNADIC POTENTIAL. KNQA RADAR SHOWED A 55KT LOW LEVEL JET...WHICH SHOULD HELP SUSTAIN CONVECTION WELL INTO THE OVERNIGHT. GIVEN THE STRONG DIRECTIONAL SHEAR...WILL LIKELY STILL NEED TO MONITOR FOR ROTATION EMBEDDED IN THE SOME OF THE LINE SEGMENTS OVERNIGHT. NO CHANGES TO THE FORECAST PLANNED AT THIS TIME. PWB PREV DISCUSSION... /ISSUED 614 PM CST WED MAR 10 2010/ UPDATE... UPDATED TO ADD 00Z AVIATION DISCUSSION. PREV DISCUSSION... /ISSUED 552 PM CST WED MAR 10 2010/ UPDATE... FORECAST WAS UPDATED TO INCREASE POPS THIS EVENING...BETWEEN 9 PM AND MIDNIGHT... AND TO BRING UP SEVERE WORDING INTO THE MID TO LATE EVENING OVER AREAS TO THE SOUTH AND SOUTHWEST OF MEMPHIS. 18Z NAM HAS HANDLED THE CONVECTIVE INITIATION OVER WESTERN AND CENTRAL ARKANSAS POORLY. IT APPEARS THAT AT SOME OF THIS ACTIVITY MAY MAKE IT INTO EASTERN ARKANSAS BY MIDEVENING...BASED ON RADAR AND SATELLITE TRENDS. BESIDES THE ACTIVITY OVER CENTRAL AR... ANOTHER AREA OF CONCERN IN THE SHORT TERM IS SCATTERED ACTIVITY FORMING ALONG A WARM FRONT OVER NORTH MS. SEE SPC MESOSCALE DISCUSSION 170. MAIN CONVECTIVE LINE ASSOCIATED WITH THE COLD FRONT WILL LIKELY REACH THE MS RIVER AFTER MIDNIGHT. THOUGH MIDLEVEL LAPSE RATES WILL BE HEALTHY AND SURFACE CONVERGE STRONG AND WELL ORGANIZED... MUCAPES SHOULD DECREASE BELOW 1000 J/KG. THIS MAY LESSEN HAIL THREAT DURING THE OVERNIGHT. PWB PREV DISCUSSION... /ISSUED 302 PM CST WED MAR 10 2010/ DISCUSSION... SKIES ARE MOSTLY CLOUDY OVER EASTERN PORTIONS OF THE FORECAST AREA WITH MOSTLY SUNNY SKIES ELSEWHERE. TEMPERATURES ARE MAINLY IN THE 60S WHERE SKIES ARE MOSTLY CLOUDY WHILE TEMPERATURES ARE IN THE 70S WHERE SKIES ARE MOSTLY SUNNY. CURRENTLY THERE IS A FEW SHOWERS OVER MONROE COUNTY BUT REMAINDER OF FORECAST AREA REMAINS DRY. COLD FRONT CURRENTLY EXTENDS FROM CENTRAL OKLAHOMA INTO SOUTHWEST TEXAS. SCATTERED THUNDERSTORMS EXTENDS FROM EXTREME EASTERN OKLAHOMA INTO NORTHEAST TEXAS. A FEW OF STORMS IN NORTHEAST TEXAS ARE PRODUCING LARGE HAIL. THESE STORMS WILL MOVE INTO THE FORECAST AREA LATE TONIGHT WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT. THIS ACTIVITY WILL MOVE FAIRLY QUICKLY THROUGH THE FORECAST AREA AND SHOULD BE DONE BEFORE THURSDAY AFTERNOON. THE COLD FRONT WILL BE EAST OF THE REGION BY THURSDAY NIGHT BRINGING SOMEWHAT COOLER AIR INTO THE FORECAST AREA. WHILE THE COLD FRONT SHOULD BE OUT OF THE AREA BY THURSDAY NIGHT... THE UPPER LEVEL LOW WILL BE OVER NORTHWEST MISSOURI WHICH WOULD PROVIDE SOME SCATTERED SHOWERS OVER THE REGION. THE UPPER LOW WILL SLOWLY HOVER OVER PARTS OF MISSOURI FRIDAY AND FRIDAY NIGHT KEEPING A CHANCE OF SHOWERS AROUND. THE UPPER LOW BEGINS TO MOVE OUT OF THE REGION ON SATURDAY SO A CHANCE OF RAIN WILL CONTINUE. HIGH PRESSURE WILL SLOWLY BUILD INTO THE REGION BEGINNING SATURDAY NIGHT AND CONTINUING INTO MONDAY BRINGING DRY WEATHER WITH TEMPERATURES A LITTLE BELOW NORMAL. HIGH PRESSURE WILL REMAIN OVER THE REGION FOR TUESDAY AND WEDNESDAY AS WELL KEEPING DRY WEATHER OVER THE FORECAST AREA WITH TEMPERATURES REMAINING A FEW DEGREES BELOW NORMAL. ARS && .AVIATION... 06Z TAFS BROKEN TO SOLID CONVECTIVE LINE HAD ACCELERATED OVER EASTERN AR SINCE 04Z. KNQA RADAR SHOWED INBOUND WINDS AT FL060 AT 75KTS ON A CELL 50NM SOUTHWEST OF KMEM. WILL CONTINUE TO MONITOR THIS CELL FOR SURFACE WIND POTENTIAL AT KMEM FOR POSSIBLE AIRPORT WEATHER WARNING. THE SQUALL LINE SHOULD CONTINUE EAST THROUGH THE OVERNIGHT... TAKING UP A POSITION EAST OF KMEM FOR THE OUTBOUND PUSH. VFR CONDITIONS WILL BUILD IN FROM THE WEST DURING THE DAYLIGHT MORNING HOURS...AS A MIDLEVEL DRYSLOT MIXES DRY AIR TO THE SURFACE. PWB && .PRELIMINARY POINT TEMPS/POPS... MEM 60 73 49 60 / 90 10 40 40 MKL 59 74 46 62 / 90 50 40 40 JBR 54 69 43 59 / 90 10 40 40 TUP 58 74 49 66 / 100 40 40 40 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 10, 3:18 PM CST, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 318 PM CST WED MAR 10 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-112330- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 318 PM CST WED MAR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT ACROSS THE ENTIRE MID SOUTH. THE GREATEST POTENTIAL FOR SEVERE WEATHER WILL OCCUR WEST OF A LINE FROM CARUTHERSVILLE MISSOURI TO MEMPHIS TENNESSEE TO CHARLESTON MISSISSIPPI BETWEEN MIDNIGHT AND 3 AM. THE SEVERE WEATHER POTENTIAL WILL INCREASE EAST OF THIS LINE AFTER 3 AM CST AND CONTINUE INTO THE MORNING HOURS OF THURSDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH THESE THUNDERSTORMS. AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG TO ISOLATED SEVERE STORMS WILL CONTINUE INTO THURSDAY MORNING ACROSS EASTERN PORTIONS OF THE MID SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT INTO THURSDAY MORNING.
In the hours before
Local storm report, Mar 10, 8:13 PM CST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
813 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL POWHATAN 36.08N 91.12W
03/10/2010 E1.00 INCH LAWRENCE AR LAW ENFORCEMENT
QUARTER HAIL IN POWHATAN. HAIL ALSO COVERING THE GROUND
IN BLACK ROCK.
0753 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR LAW ENFORCEMENT
ONE INCH HAIL ALONG HIGHWAY 67 IN COLLEGE
CITY/POCAHONTAS.
0755 PM HAIL 2 S POCAHONTAS 36.23N 90.97W
03/10/2010 E1.75 INCH RANDOLPH AR TRAINED SPOTTER
GOLF BALL SIZED HAIL COVERING THE GROUND.
0800 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR CO-OP OBSERVER
QUARTER HAIL ON CHURCH STREET IN POCAHONTAS.
&&
CCDLocal storm report, Mar 10, 8:38 PM CST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
838 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR LAW ENFORCEMENT
ONE INCH HAIL ALONG HIGHWAY 67 IN COLLEGE
CITY/POCAHONTAS.
0755 PM HAIL 2 S POCAHONTAS 36.23N 90.97W
03/10/2010 E1.75 INCH RANDOLPH AR TRAINED SPOTTER
GOLF BALL SIZED HAIL COVERING THE GROUND.
0800 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR CO-OP OBSERVER
QUARTER HAIL ON CHURCH STREET IN POCAHONTAS.
0830 PM HAIL 3 N RAVENDEN 36.28N 91.25W
03/10/2010 E0.75 INCH RANDOLPH AR TRAINED SPOTTER
&&
CCDLocal storm report, Mar 10, 8:43 PM CST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
843 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR LAW ENFORCEMENT
ONE INCH HAIL ALONG HIGHWAY 67 IN COLLEGE
CITY/POCAHONTAS.
0755 PM HAIL 2 S POCAHONTAS 36.23N 90.97W
03/10/2010 E1.75 INCH RANDOLPH AR TRAINED SPOTTER
GOLF BALL SIZED HAIL COVERING THE GROUND.
0800 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR CO-OP OBSERVER
QUARTER HAIL ON CHURCH STREET IN POCAHONTAS.
0820 PM HAIL 3 N RAVENDEN 36.28N 91.25W
03/10/2010 E0.75 INCH RANDOLPH AR TRAINED SPOTTER
&&
CCDSpecial weather statement, Mar 10, 8:46 PM CST, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 846 PM CST WED MAR 10 2010 ARZ018-026-MOZ113-110315- CRAIGHEAD AR-GREENE AR-DUNKLIN MO- 846 PM CST WED MAR 10 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 915 PM CST FOR... EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 5 MILES EAST OF JONESBORO AT 846 PM CST... MOVING NORTHEAST AT 40 MPH. PEOPLE IN CRAIGHEAD...DUNKLIN AND GREENE COUNTIES...INCLUDING LOCATIONS NEAR BROOKLAND...CROWLEYS RIDGE STATE PARK...JONESBORO... LAKE CITY...LAKE FRIERSON STATE PARK AND PARAGOULD...SHOULD MONITOR THIS STORM CLOSELY.
Special weather statement, Mar 10, 9:04 PM CST, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 904 PM CST WED MAR 10 2010 ARZ008-017-110345- RANDOLPH AR-LAWRENCE AR- 904 PM CST WED MAR 10 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 945 PM CST FOR... LAWRENCE COUNTY IN EASTERN ARKANSAS... RANDOLPH COUNTY IN EASTERN ARKANSAS... AN APPROACHING LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM 22 MILES WEST OF RAVENDEN SPRINGS TO 39 MILES SOUTHWEST OF STRAWBERRY AT 904 PM CST...MOVING NORTHEAST AT 30 MPH. PEOPLE IN LAWRENCE AND RANDOLPH COUNTIES...INCLUDING LOCATIONS NEAR BLACK ROCK AND LAKE CHARLES STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.
Local storm report, Mar 10, 10:29 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1029 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR LAW ENFORCEMENT
ONE INCH HAIL ALONG HIGHWAY 67 IN COLLEGE
CITY/POCAHONTAS.
0755 PM HAIL 2 S POCAHONTAS 36.23N 90.97W
03/10/2010 E1.75 INCH RANDOLPH AR TRAINED SPOTTER
GOLF BALL SIZED HAIL COVERING THE GROUND.
0758 PM TSTM WND DMG POCAHONTAS 36.26N 90.97W
03/10/2010 RANDOLPH AR LAW ENFORCEMENT
A CAMPER...SHED...AND SEVERAL VEHICLES SUSTAINED MAJOR
DAMAGE.
0800 PM HAIL POCAHONTAS 36.26N 90.97W
03/10/2010 E1.00 INCH RANDOLPH AR CO-OP OBSERVER
QUARTER HAIL ON CHURCH STREET IN POCAHONTAS.
0820 PM HAIL 3 N RAVENDEN 36.28N 91.25W
03/10/2010 E0.75 INCH RANDOLPH AR TRAINED SPOTTER
&&
CCDThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:16 PM CST | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 44 min |
| Mar 10, 7:29 PM CST | Severe Thunderstorm Warning | MEG | Randolph | 46 min |
| Mar 10, 7:56 PM CST | Severe Thunderstorm Warning | MEG | Randolph | 64 min |
| Mar 10, 7:59 PM CST | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 26 min |
| Mar 10, 8:10 PM CST | Tornado Warning | MEG | Clay, Randolph | 50 min |
| Mar 10, 8:49 PM CST | Areal Flood Advisory | MEG | Lawrence, Randolph | 86 min |
| Mar 10, 9:08 PM CST | Flash Flood Warning | MEG | Lawrence, Randolph | 4 hr |
| Mar 10, 10:28 PM CST | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence, Poinsett | 62 min |
| Mar 10, 10:43 PM CST | Severe Thunderstorm Warning | MEG | Phillips | 62 min |
| Mar 10, 11:04 PM CST | Severe Thunderstorm Warning | MEG | Lee, St. Francis | 56 min |
| Mar 11, 12:01 AM CST | Severe Thunderstorm Warning | MEG | Crittenden | 44 min |
| Mar 11, 12:30 AM CST | Flash Flood Warning | MEG | Crittenden, Lee | 2 hr |
| Mar 11, 12:34 AM CST | Severe Thunderstorm Warning | MEG | Mississippi | 41 min |
| Mar 11, 1:02 AM CST | Severe Thunderstorm Warning | MEG | Mississippi | 58 min |
Nearby
Tornado Warnings in Arkansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.